# SDR SIMA200532511

- Difficulty date: November 16, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N733KR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145368
- Engine: Allsn AE3007A
- System (JASC): 2760 · Drag Control System
- Part: Relay
- Part number: M83536
- Part serial: 6022M
- Condition: Failed
- Location: Spoilers
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RECEIVED EICAS MESSAGE (SPOILER FAIL) ACCOMPAINED BY (OPN) INDICATION IN SPOILERS.  REMOVED AND REPLACED LANDING GEAR DOWN LOCK RELAY K0030 AND K0031.  OPERATIONAL CHECK GOOD.  AC RETURNED TO SERVICE.  (K)
